# SDR UALA2009072302195

- Difficulty date: July 23, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 53,754 hours, 8,104 cycles
- Engine: Pwa PW40903
- System (JASC): 2425 · AC Indicating System
- Part: Generator
- Part number: 1701768
- Part serial: 20200
- Condition: Faulty
- Location: Nr 2 Backup
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG "BACK UP GENERATOR" OIL LEVEL INDICATION BLANK. REPLACED BUG.  OPS CHECKS NORMAL.  ELECTRIC INDICATIONS ARE READING NORMAL.  OILS WERE SERVICED TO FULL.  SERVICED AND RAN ENGINE. LEAK CHECKED. NO LEAKS WERE NOTED.
